# SDR CA150615012

- Difficulty date: June 1, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bell 429
- Engine: Pwc PW207D
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast
- Part number: 429040011105
- Condition: Corroded
- Location: Main Rotor
- Part time: 158 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE FOLLOWING HAS BEEN REPORTED.  MAIN ROTOR HUB WAS REMOVED DURING ROUTINE MX & WATER WAS FOUND IN THE MAIN ROTOR HUB TO MAST JOINT AREA.  FURTHER INSPECTION REVEALED PITTING IN THE AREA ON THE MAST LOWER CONE SEAT AREA.  MAST & MAST ADAPTER ASSEMBLY PN 429-010-114-101 SEE ATTACHMENT.
